Last Update July 26, 2017
Older version (as of Sep 16, 2009)

Original research papers

[01] On the Bers conjecture for Fuchsian groups of the second kind,
J. Math. Kyoto Univ., 32 (1992), 45-52
[02] The Bers projection and the λ-lemma,
J. Math. Kyoto Univ. 32 (1992), 701-713
[03] A class of norms on the spaces of Schwarzian derivatives and its applications,
Proc. Japan Acad. 69, Ser. A (1993), 211-216
[04] On the space of schlicht projective structures on compact Riemann surfaces with boundary,
J. Math. Kyoto Univ. 35 (1995), 697-732
[05] Various domain constants related to uniform perfectness,
Complex Variables 36 (1998), 311-345
[06] On the norm of pre-Schwarzian derivatives of strongly starlike functions,
Ann. Univ. Mariae Curie-Skłodowska, Sectio A 52 (1998), 149-157
[07] Uniform perfectness of the Julia sets of quadratic polynomials,
Science Bulletin of Josai Univ., Special Issue 4 (1998), 47-56
[08] Holomorphic motions and quasiconformal extensions,
Ann. Univ. Mariae Curie-Skłodowska, Sectio A 53 (1999), 239-252
[09] Coefficient bounds and convolution properties for certain classes of close-to-convex functions (with Yong Chan Kim and Jae Ho Choi)
Proc. Japan Acad. 76 Ser. A (2000), 95-98
[10] Unified approach to conformally invariant metrics on Riemann surfaces
in Proceedings of the Second ISAAC Congress, edited by H. G. W. Begehr, R. P. Gilbert and J. Kajiwara, Kluwer Academic Publishers, 2000, Vol. 2, 1117-1127
[11] Uniform perfectness of the limit sets of Kleinian groups
Trans. Amer. Math. Soc. 353 (2001), 3603-3615
[12] An explicit bound for uniform perfectness of Julia sets of rational maps
Math. Z. 238 (2001), 317-333
[13] On Lipschitz continuity of quasiconformal mappings (with V. Gutlyanskiĭ)
Report. Univ. Jyväskylä Math. 83 (2001), 91-108
[14] A remark on the Ahlfors-Lehto univalence criterion
Ann. Acad. Sci. Fenn. Ser. A I Math.27 (2002), 151-161
[15] Growth and coefficient estimates for uniformly locally univalent functions on the unit disk (with Yong Chan Kim)
Rocky Mountain J. Math. 32 (2002), 179-200
[16] Estimates of hyperbolic metric with applications to Teichmüller spaces
Kyungpook Math. J. 42 (2002), 51-60
[17] Inner radius of univalence for a strongly starlike domain
Monatsh. Math. 139 (2003), 61-68
[18] pdf On the existence and uniqueness theorems for the degenerate Beltrami equation (with V. Gutlyanskiĭ, O. Martio and M. Vuorinen, in Russian),
Dokl. Akad. Nauk. 393 (2003), 1-3
[19] dvi / pdf On normal families of homeomorphisms of a sphere (with V. Gutlyanskiĭ, O. Martio and M. Vuorinen),
Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki (2003), no.11, 33-36
[20] Bers embedding of the Teichmüller space of a once-punctured torus (with Y. Komori)
Conform. Geom. Dyn. 8 (2004), 115-142
[21] Geometric properties of nonlinear integral transforms of certain analytic functions (with Y.-C. Kim and S. Ponnusamy)
Proc. Japan Acad. 80 Ser. A, No. 5 (2004), 57-60
[22] Some counterexamples in dynamics of rational semigroups (with R. Stankewitz and H. Sumi)
Ann. Acad. Sci. Fenn. Math. 29 (2004), 357-366
[23] Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives (with Y.-C. Kim and S. Ponnusamy)
J. Math. Anal. Appl. 299 (2004), 433-447
[24] On the degenerate Beltrami equation (with V. Gutlyanskiĭ, O. Martio and M. Vuorinen)
Trans. Amer. Math. Soc. 357 (2005), 875-900
[25] Norm estimates for the Alexander transforms of convex functions of order alpha (with J.-H. Choi, Y.-C. Kim and S. Ponnusamy)
J. Math. Anal. Appl. 303 (2005), 661-668
[26] A self-duality of strong starlikeness
Kodai Math. J. 28 (2005), 382-389
[27] Some inequaities for the Poincaré metric of plane domains (with M. Vuorinen)
Math. Z. 250 (2005), 885-906
[28] Characterizations of hyperbolically convex regions (with Seong-A Kim)
J. Math. Anal. Appl. 309 (2005), 37-51
[29] Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions (with Yong Chan Kim)
Proc. Edinburgh Math. Soc. 49 (2006), 131-143
[30] Drawing Bers embeddings of the Teichmüller space of once-punctured tori (with Y. Komori, M. Wada and Y. Yamashita)
Exper. Math. 15 (2006), 51-60
[31] On conformal representations of the interior of an ellipse (with Stanisława Kanas)
Ann. Acad. Sci. Fenn. Math. 31 (2006), 329-348
[32] A conformal invariant for non-vanishing analytic functions and its applications (with Yong Chan Kim)
Michigan Math. J. 54 (2006), 393-410
[33] Geometric function theory and Smale's mean value conjecture (with Ege Fujikawa)
Proc. Japan Acad. 82 Ser. A, No. 7 (2006), 97-100
[34] The Alexander transform of a spirallike function (with Yong Chan Kim)
J. Math. Anal. Appl. 325 (2007), 608-611
[35] Invariant differential operators associated with a conformal metric (with Seong-A Kim)
Michigan Math. J. 55 (2007), 459-479
[36] A general approach to the Fekete-Szegö problem (with J.-H. Choi and Y.-C. Kim)
J. Math. Soc. Japan 59 (2007), 707-727
[37] Strong starlikeness for a class of convex functions (with Stanisława Kanas)
J. Math. Anal. Appl. 336 (2007), 1005-1017
[38] A note on a theorem of Chuaqui and Gevirtz (with Yong Chan Kim)
Ann. Acad. Sci. Fenn. Math. 33 (2008), 273-279
[39] The limiting shape of one-dimensional Teichmüller spaces
Proc. Amer. Math. Soc. 136 (2008), 2849-2858
[40] Norm estimates and univalence criteria for meromorphic functions (with S. Ponnusamy)
J. Korean Math. Soc. 45 (2008), 1661-1676
[41] Hypergeometric functions and hyperbolic metric (with G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen)
Comput. Methods Funct. Theory 9 (2009), 269-284
[42] A coefficient inequality for Bloch functions with applications to uniformly locally univalent functions (with Takao Terada)
Monatsh. Math. 156 (2009), 167-173
[43] Uniformly locally univalent functions and Hardy spaces (with Yong Chan Kim)
J. Math. Anal. Appl. 353 (2009), 61-67
[44] Completely monotone sequences and universally prestarlike functions (with St. Ruscheweyh and L. Salinas)
Israel J. Math. 171 (2009), 285-304
[45] A note on Bazilević functions (with Yong Chan Kim)
Taiwanese J. Math. 13 (2009), 1489-1495
[46] Dual mean value problem for complex polynomials (with Vladimir Dubinin)
Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), 135-137
[47] Twice-punctured hyperbolic sphere with a conical singularity and generalized elliptic integral (with G. D. Anderson, M. K. Vamanamurthy, and M. Vuorinen)
Math. Z. 266 (2010), 181-191
[48] A conformally invariant metric on Riemann surfaces associated with integrable holomorphic quadratic differentials
Math. Z. 266 (2010), 645-664
[49] Hardy spaces and unbounded quasidisks (with Yong Chan Kim)
Ann. Acad. Sci. Fenn. Math. 36 (2011), 291-300
[50] Geometric invariants associated with projective structures and univalence criteria (with Seong-A Kim)
Tohoku Math. J. 63 (2011), 41-57
[51] Metrics with conical singularities on the sphere and sharp extensions of the theorems of Landau and Schottky (with Daniela Kraus and Oliver Roth)
Math. Z. 267 (2011), 851-868
[52] Sharp norm estimate of Schwarzian derivative for a class of convex functions (with Stanisława Kanas)
Ann. Polon. Math. 101 (2011), 75-86
[53] Invariant Schwarzian derivatives of higher order (with Seong-A Kim)
Complex Analysis and Operator Theory 5 (2011), 659-670
[54] Quasiconformal extension of strongly spirallike functions
Comput. Methods Func. Theory 12 (2012), 19-30
[55] Correspondence between spirallike functions and starlike functions (with Yong Chan Kim)
Math. Nachr. 285 (2012), 322-331
[56] A remark on Löwner's theorem
Interdiscip. Inform. Sci. 18 (2012), 19-22
[57] On power deformations of univalent functions (with Yong Chan Kim)
Monatsh. Math. 167 (2012), 231-240
[58] On a multi-point Schwarz-Pick lemma (with Kyung Hyun Cho and Seong-A Kim)
Comput. Methods Func. Theory 12 (2012), 483-499
[59] On univalence of the power deformation z(f(z)/z)c (with Yong Chan Kim)
Chinese Ann. Math., Ser. B 33 (2012), 823-830
[60] Univalent functions with half-integral coefficients (with Naoki Hiranuma)
Comput. Methods Func. Theory 13 (2013), 133-151
[61] On μ-conformal homeomorphisms and boundary correspondence (with Vladimir Gutlyanskiĭ and Ken-ichi Sakan)
Complex Var. Elliptic Equ. 58 (2013), 947-962
[62] Univalence criteria and analogs of the John constant (with Yong Chan Kim)
Bull. Austr. Math. Soc. 88 (2013), 423-434
[63] Variability regions of close-to-convex functions (with Takao Kato and Li-Mei Wang)
Ann. Polon. Math. 111 (2014), 89-105
[64] Radius problems associated with pre-Schwarzian and Schwarzian derivatives (with S. Ponnusamy and S. K. Sahoo)
Analysis 34 (2014), 163-171
[65] Spherical density of hyperbolic metric and uniform perfectness
J. Analysis 21 (2013), 157-166
[66] Some extensions of the Open Door Lemma (with Ming Li)
Stud. Univ. Babes-Bolyai Math. 60 (2015), 421-430
[67] Notes on convex functions of order α (with Li-Mei Wang)
Comput. Methods Func. Theory 16 (2016), 79-92
[68] Quasiconformal extension of meromorphic functions with nonzero pole (with Bappaditya Bhowmik and Goutam Satpati)
Proc. Amer. Math. Soc. 144 (2016), 2593-2601
[69] On the second Hankel determinant of concave functions (with Rintaro Ohno)
J. Analysis 23 (2015), 99-109
[70] Analytic and geometric properties of open door functions (with Ming Li)
J. Korean Math. Soc. 54 (2017), 267-280
[71] Spherical convexity and hyperbolic metric
J. Analysis 24 (2016), 167-175
[72] A note on successive coefficients of convex functions (with Ming Li)
Comput. Methods Func. Theory 17 (2017), 179-193
[73] Spirallikeness of shifted hypergeometric functions (with Li-Mei Wang)
Ann. Acad. Sci. Fenn. Math. 42 (2017), 963-977
[**] Coefficient estimates of analytic endomorphisms of the unit disk fixing a point with applications to concave functions (with Rintaro Ohno)
to appear in Kyoto J. Math.
[**] Hereditarily non uniformly perfect sets (with R. Stankewitz and H. Sumi)
to appear in a special issue of Discrete Contin. Dyn. Syst. Ser. S
[**] Geometric properties of the shifted hypergeometric functions (with Li-Mei Wang)
to appear in Complex Analysis and Operator Theory


On boundary regularity of the Dirichlet problem for plane domains

On the inner radius of univalence for an annulus (with S. Nonin)

Geometric properties of functions with small Schwarzian derivative (with Ji-A Kim)

A construction of trivial Beltrami coefficients

An extremal problem for univalent functions (with Li-Mei Wang)

Construction of nearly hyperbolic distance on punctured spheres (with Tanran Zhang)

On the hyperbolic distance of n-times punctured spheres (with Matti Vuorinen and Tanran Zhang)

A recent paper (preprint) may be found at arXiv.

If you do not have a right to download some of the above papers put on commercial sites, you may find preprint versions at Preprint Server .

Back to the index of Japanese version or English version